Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lower estimate in Littlewood's conjecture on the mean spherical derivative of a polynomial and iteration theory


Author: A. È. Erëmenko
Journal: Proc. Amer. Math. Soc. 112 (1991), 713-715
MSC: Primary 30C10; Secondary 30B20, 30D15
MathSciNet review: 1065943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Lewis and Wu have proved J. E. Littlewood's conjecture of the growth of the spherical derivative of polynomials. We apply the theory of complex iteration to show that this conjecture is sharp in a qualitative sense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C10, 30B20, 30D15

Retrieve articles in all journals with MSC: 30C10, 30B20, 30D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1065943-1
PII: S 0002-9939(1991)1065943-1
Article copyright: © Copyright 1991 American Mathematical Society